# SDR 2009FA0000337

- Difficulty date: April 17, 2009
- Submitted: April 28, 2009
- Operation: General aviation
- Aircraft: N35586
- Make and model: Cessna 172I
- Aircraft serial: 17256853
- Engine: Lyc O360A4M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: ES481101
- Condition: Collapsed
- Location: Engine
- Part time: 29 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER INTERNALLY COLLAPSED CAUSING THE EXCESSIVE OIL PRESSURE TO BLOW OUT MATING SURFACE SEAL.  OIL WAS THEN EXHAUSTED, SUBSEQUENT ENGINE SEIZURE OCCURRED.  (K)
